You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Decomposable Tensors as a Quadratic Variety
Proceedings of the American Mathematical Society
Vol. 64, No. 2 (Jun., 1977), pp. 227-230
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2041432
Page Count: 4
You can always find the topics here!Topics: Tensors, Matrices, Vector spaces, Mathematical theorems, Mathematical inequalities, Mathematical notation, Mathematical relations
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let $V_i$ be a finite dimensional vector space over a field $F$ for each $i = 1, 2, \ldots, m$, and let $z$ be a tensor in $V_1 \otimes \cdots \otimes V_m$. In this paper a set of homogeneous quadratic polynomials in the coordinates of $z$ is exhibited for which the associated variety is the set of decomposable tensors. In addition, a question concerning the maximal tensor rank in such a situation is answered, and an application to other symmetry classes of tensors is cited.
Proceedings of the American Mathematical Society © 1977 American Mathematical Society